# SDR SWAA2025071179269

- Difficulty date: June 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE GUSSET ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT.   REPLACED ANGLE GUSSET LOC. ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG 143A7902 SHEET 174 REV -.
